Colorectal cancer: a model for epigenetic tumorigenesis

Wong, J. J. L., Hawkins, N. J. and Ward, R. L. (2007) Colorectal cancer: a model for epigenetic tumorigenesis. Gut, 56 1: 140-148. doi:10.1136/gut.2005.088799


Author Wong, J. J. L.
Hawkins, N. J.
Ward, R. L.
Title Colorectal cancer: a model for epigenetic tumorigenesis
Journal name Gut   Check publisher's open access policy
ISSN 0017-5749
1468-3288
Publication date 2007-01
Year available 2006
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1136/gut.2005.088799
Open Access Status Not yet assessed
Volume 56
Issue 1
Start page 140
End page 148
Total pages 9
Place of publication London, United Kingdom
Publisher B M J Group
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 88 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 97 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Feb 2015, 12:36:42 EST by System User on behalf of School of Medicine